# SDR UIEA2018010800045

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,984 hours, 18,439 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PANEL TILT SET TO +4,  DISPLAYS TILT OF 0 ON NAVIGATIONAL DISPLAY.  SECURED THE SWITCH.  NORMAL OPS IAW AMM 27-50-00.
